# SDR QXEA0200243

- Difficulty date: February 7, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT AFT OVERWING EMERGENCY EXIT DOOR OUTER SKIN HAS CHAFE AND STEP WEAR DAMAGE AT FORWARD LOWER CORNER.  REPAIRED IAW FOKKER SRM 52-01-01, STEP E, AREA B AND FIGURE 1 ON PAGE 3.
